# SDR 95ZZZX3128

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2273Q
- Make and model: Piper PA-28-181
- Aircraft serial: 287790359
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: P1D
- Condition: Burned
- Location: Battery
- Part time: 5,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ALUMINUM BATTERY CABLE BECAME RESISTIVE CAUSING BATTERY TERMINAL CONNECTOR TO OVERHEAT AND MELT OFF OF G-35 BATTERY.  COMPLIANCE WITH PIPER SB 836A WOULD HAVE PREVENTED THIS PROBLEM.
